# SDR CALA2025070306203

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,926 hours, 24,167 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3301KGAMS1
- Part serial: 1706857
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 11,673 hours, 2,660 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING INITIAL CLIMBS THE LEFT BLEED OFF LIGHT AND ASSOCIATED PACK OFF LIGHT ILLUMINATED. WE FOLLOWED THE QRH PROCEDURE AND WERE UNABLE TO RESET IT. AFTER CONTACTING TOMC A SECOND ATTEMPT WAS MADE AT 1.22 EPR AND STILL NOT RESET. REFERENCE: 36-10 FAULT TREE 820. PERFORMED CONTINUITY CHECK FROM N3 TACH TRANSMITTER CONNECTOR D1338 PIN 1 AND 2 TO L ENG SPEED CARD CONNECTOR D2996 PIN 1 AND 2. CONTINUITY FOUND.   REMOVED AND REPLACED ENGINE SPEED CARD AS PER AMM 77-12-03. OPS CHECK GOOD.
